# SDR CA150619002

- Difficulty date: June 18, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Aircraft time: 1,469 hours
- Engine: Pwc PW150A
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: C18117AA
- Condition: Binding
- Part time: 2,626 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) WHEN CONDUCTING THE AILERON CONTROL CHECK DURING TAXI, THE FLIGHT CREW DETECTED UNUSUALLY HIGH FORCE REQUIRED IN ROLL.  CREW COULD ALSO HEAR A SERVO NOISE WHEN MOVING THE AILERONS.  REPLACED THE AUTOPILOT ROLL ACTUATOR & THE SYS WAS TESTED SERVICEABLE.  THE AIRCRAFT SUBSEQUENTLY RETURNED TO SERVICE.
